Journal title Journal of Applied Sciences, Mathematics, and Its Education
Title proper SAINSMAT
Abbreviation J. Sainsmat
ISSN 2776-3641 (online)
Frequency 2 issues per year
DOI prefix 10.35877
Organized / Collaboration ACEND Foundation

Prof. Dr. Abdul Rahman (Universitas Negeri Makassar, Indonesia)
Scopus ID: 56717152400 (h-index: 10)

Citation Analysis Scopus | Web of Science | Google Scholar


Journal of Applied Sciences, Mathematics, and Its Education (SAINSMAT) is the journal of Applied Sciences and Mathematics research and innovation, also consider multidisciplinary research and innovation in related field. It is an open-access journal that publishes research outcomes with significant contributions to the understanding and improvement of the Sciences and Mathematics processes. SAINSMAT collects research results from different disciplines and methodological approaches and research carried out by interdisciplinary research related to Sciences and Mathematics.

In this line, disciplinary and interdisciplinary works related to Applied Sciences, Mathematics, and Its Education research are welcomed.

Download template

Journal of Applied Sciences, Mathematics, and Its Education have been indexed and abstracted and displayed in Google Scholar, Scilit by MDPI, Crossref.

Registration and login are required to submit items online and to check the status of current submissions.
Click: Register or Login

Current Issue

Vol. 11 No. 2 (2022)

This issue has been available online for the regular issue of Vol 11 No. 2 (2022). All accepted articles in this issue were authored/co-authored from  2 countries (Indonesia, Nigeria).

Published: 2022-07-01


View All Issues